# SDR CHQA20000016

- Difficulty date: July 21, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N43CQ
- Make and model: Saab SF340A
- Aircraft serial: 043
- Aircraft time: 32,582 hours, 31,697 cycles
- Engine: Ge CT75A2
- Engine time: 22,285 hours, 26,949 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Clamp
- Part number: 12J63125
- Condition: Loose
- Location: Hp Bleed Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE OVERTEMP INDICATION ILLUMINATED AFTER TAKEOFF AND THE ENGINE WAS SHUTDOWN.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE HP BLEED LINE CLAMP HAD COME OFF AND DISCONNECTED THE BLEED LINE.  THE CLAMP WAS REPLACED, LINE REATTACHED, ENGINE GROUND RAN WITH ALL INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
